MAUDE Adverse Event Report: COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE; BED RAIL

COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE; BED RAIL
Model Number 16500BV
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 03/14/2019
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) is the initial importer of the device which is a bed rail.We are awaiting return of the device for evaluation.It is not believed that the device failed.The end user was trying to lower the rails from inside the bed and the rails got stuck.While reaching over she got her leg caught in the rail.She cut, right calf.Which required 29 stitches.

Brand Name
DRIVE
Common Device Name
BED RAIL
Manufacturer (Section D)
COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD.
6 tongxing east rd
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key8516221
Report Number2438477-2019-00019
Device Sequence Number1955790
Product Code FNJ
UDI-Device Identifier00822383160498
UDI-Public822383160498
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2019
Report Date (Section F) 04/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number16500BV
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/05/2019
Device Age7 MO
Event Location Nursing Home
Date Report to Manufacturer04/15/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient Weight55
Date Report Sent to FDA04/15/2019